| Catalog Number |
150003 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device was not holding peep in cmv plus peep.Issue was found during testing.There was no patient involvement.
Additional Manufacturer Narrative
Device evaluation: customer reported issue that the ventilator was not holding positive end-expiratory pressure (peep) in continuous mandatory ventilation (cmv).The fault was verified while testing the peep/continuous positive airway pressure (cpap) control.The cause was a missing valve diaphragm within the patient valve assembly.Replaced patient valve assembly to correct the problem, and the device passed all functional tests after the repairs.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.